# SDR R61A201306100521

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 9,962 hours, 9,734 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY DOOR RIGHT HANDLE, IN THE FRONT OF THE ACFT, WAS CRACKED.  MX REPAIRED DOOR HANDLE IAW AMM AND OPS CHECKED GOOD.
